EconPapers    
Economics at your fingertips  
 

Waiting time problems for a sequence of discrete random variables

Sigeo Aki

Annals of the Institute of Statistical Mathematics, 1992, vol. 44, issue 2, 363-378

Keywords: Sooner and later problems; generalized probability generating function; discrete distributions; binary sequence of order k (search for similar items in EconPapers)
Date: 1992
References: View complete reference list from CitEc
Citations: View citations in EconPapers (19)

Downloads: (external link)
http://hdl.handle.net/10.1007/BF00058646 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:44:y:1992:i:2:p:363-378

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2

DOI: 10.1007/BF00058646

Access Statistics for this article

Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi

More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:aistmt:v:44:y:1992:i:2:p:363-378